The Annals of Mathematical Statistics

Infinite Divisibility of Integer-Valued Random Variables

S. K. Katti

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 4 (1967), 1306-1308.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698807

Digital Object Identifier
doi:10.1214/aoms/1177698807

Mathematical Reviews number (MathSciNet)
MR215333

Zentralblatt MATH identifier
0158.17004

JSTOR
links.jstor.org

Citation

Katti, S. K. Infinite Divisibility of Integer-Valued Random Variables. Ann. Math. Statist. 38 (1967), no. 4, 1306--1308. doi:10.1214/aoms/1177698807. https://projecteuclid.org/euclid.aoms/1177698807


Export citation